# SDR ASOA04103

- Difficulty date: February 7, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 864808
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4736 - DURING CLIMB-OUT FROM ICT-ATL, THE CREW RECEIVED A PASSENGER DOOR LATCH CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH.  THE FLIGHT ATTENDANT VERIFIED SECURITY OF THE DOOR AND DETERMINED IT WAS CORRECTLY CLOSE.  PRESSURIZATION BEING NORMAL, THE AIRCRAFT CONTINUED TO CLIMB.  WHEN PASSING THROUGH 15,000 FEET A PASSENGER DOOR WARNING WAS RECEIVED AND IMMEDIATE DESCENT INITIATED.  THE AIRCRAFT RETURNED TO ICT AND CREW REQUESTED EMERGENCY EQUIPMENT DUE TO HIGH GROSS WEIGHT AND ICY RUNWAY CONDITIONS.  THE AIRCRAFT LANDED SAFELY IN ICT.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
